Top answers from doctors based on your search:
Disclaimer

i have breast soreness after starting birth control

A 50-year-old member asked:
Dr. Renee Harris
36 years experience Obstetrics and Gynecology
Probably normal: Breast tenderness after starting birth control is a normal condition. Anytime you have a hormonal change, your breasts respond and can become sore. If ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 50-year-old member asked:
Dr. Andrew Silverman
48 years experience Fertility Medicine
Breast sorness & BCP: Sore breasts after starting bcp's is most likely due to the estrogen. At your age consider switching to a lower dose pell.
A 34-year-old female asked:
Dr. Jeffrey Pollard
20 years experience ENT and Head and Neck Surgery
Preg test: If you are concerned about pregnancy you shoul do an at home test. Chest pain that is otherwise unexplained, depending on duration, associated symptom ... Read More
A 23-year-old female asked:
Dr. Mikael Brisinger
32 years experience Obstetrics and Gynecology
Probably normal: Breast tenderness is almost always from hormonal changes like the pill. The only other thing to worry about is pregnancy. If there's even a remote cha ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Lucinda DeMarco
35 years experience Pediatrics
Birth control: Asap, unless you want to et pregnant. Remember to use a secondary form of birth control that 1st month, because it won't be 100% effective. You can ... Read More
2
2 thanks
A 50-year-old member asked:
Dr. Charlotte Magnussen
37 years experience Obstetrics and Gynecology
Variable times: You can start taking them early after delivery but since you should not be having sex til six weeks post partum it is best to wait til the sunday of t ... Read More
7
7 thanks
A female asked:
Dr. Dale Kristle
39 years experience Gynecology
4th week of pills: usually early in the last week of the pill pack ( during the inactive pills)
A 50-year-old member asked:
Dr. Robert Fields
35 years experience Obstetrics and Gynecology
Possibly: When you are on the pill you dont ovulate so you dont fell the midcycle pain asociated with it. Also the pill is great at decreasing the amount of ble ... Read More
2
2 thanks
A 30-year-old female asked:
Dr. Ted Anderson
27 years experience Gynecology
Usually not: Breast changes that are hormonally mediated generally affect both breasts the same. However, this is not always the case, so it is a good thing to ru ... Read More
A 54-year-old member asked:
Dr. Edward Jacobs
45 years experience Obstetrics and Gynecology
Probably not: It usually takes 1-2 pill cycles before your body gets used to the new hormones. Make sure you take your pill as directed at about the same time every ... Read More
A 23-year-old female asked:
Dr. Christopher Smith
40 years experience Family Medicine
Soreness: Yes it is a hormone based product. It usually goes away shortly
A 31-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Common side effect: Breast tenderness is a very common side effect of birth control pills. If this continues to be a problem you may want to consider a different birth co ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
Could...: Yes they could. You might also experience some spotting in the beginning which usually gets better after you have been taking them for few weeks. If y ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Robyn Faye
36 years experience Obstetrics and Gynecology
Birth control: Birth control does not bring a period on. Birth control taken properly will bring on a bleed at the end of a pack. Are you discussing emergency contra ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Jennifer Frank
21 years experience Family Medicine
About 21 days: It depends on where you are in your cycle when you start your period and what kind of birth control you're on but for a traditional birth control pill ... Read More
A 24-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Birth control: Yes, quitting birth control can cause a temporary delay in your period
1
1 thank
A 30-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Yes: If you're worried you can take a home pregnancy test, if negative then definitely okay to start. If you start the pills and you're still worried just ... Read More
A 53-year-old member asked:
Dr. Ajay Acharya
36 years experience Internal Medicine
No: It will resolve.
A 30-year-old female asked:
Dr. Adil Roomi
Specializes in Emergency Medicine
Soon: You should be able to start it within 1 or 2 cycles.
A 42-year-old member asked:
Dr. Roger Duvivier
46 years experience Obstetrics and Gynecology
Best to wait 30 days: It is not always possible to tell how quickly oral contraceptive pills will block your ovulation and reduce your risks of getting pregnant. Some times ... Read More
A 24-year-old female asked:
Dr. Regina Hampton
22 years experience Breast Surgery
Yes: Medications that contain hormones, like birth control pills, will cause breast pain or tenderness.
1
1 thank
A 33-year-old member asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Yes: As long as your pregnancy test is negative you can start a birth control pack at anytime in your cycle. Since your cycle is supposed to start in two d ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month